Pacific Journal of Mathematics

Convergence of infinite exponentials.

Gennady Bachman

Article information

Source
Pacific J. Math. Volume 169, Number 2 (1995), 219-233.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102620323

Zentralblatt MATH identifier
0861.40002

Mathematical Reviews number (MathSciNet)
MR1346254

Subjects
Primary: 40A99: None of the above, but in this section

Citation

Bachman, Gennady. Convergence of infinite exponentials. Pacific Journal of Mathematics 169 (1995), no. 2, 219--233. http://projecteuclid.org/euclid.pjm/1102620323.


Export citation

References

  • [B] D.F. Barrow,Infinite exponentials, American Math. Monthly, 43 (1936), 150-160.
  • [E] Leonhard Euler, De formulis exponentialibus replicatis, Acta Academiae Scientiarum Petropolitanae, 1 (1778), 38-60.
  • [G] Richard Guy, Western Number Theory Problems, 1991-12-19&22,1992.
  • [K] Arthur Knoebel, Exponentials reiterated, American Math. Monthly, 88 (1981), 235-252.
  • [R] S. Ramanujan, Notebooks, Vol. 2, Tata Institute of Fundamental Re- search, Bombay, 1957.
  • [S] Donald L. Shell, On the convergence of infinite exponentials, Proceedings of the American Math. Society, 13 (1962), 678-681.
  • [T] W.J. Thron, Convergence of infinite exponentialswith complex elements, Proceedings of the American Math. Society, 8 (1957), 1040-1043.